# SDR WX0A071758

- Difficulty date: November 22, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N903NV
- Make and model: Boeing 757204
- Aircraft serial: 26966
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT INBD AFT EMERGENCY FLASHLIGHT INOPERATIVE.  R & R LT INBD AFT CABIN EMERGENCY FLASHLIGHT & BATTERY PACK IAW AMM 25-60-00, OPERATIONS CHECKED GOOD.
